Back

Aspirin tablets 16s

30p (1.9p each)

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

For headache, migraine, toothache, rheumatic pain, neuralgia, period pain, symptoms of colds and influenza. Aspirin. Aspirin 300mg Tablets: Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs which relieve pain, swelling and high temperature. For the relief of mild to moderate pain including headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sprains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrositis, joint swelling and stiffness.

Contents

Active Ingredient: Each Tablet contains 300mg Aspirin, Also contains Lactose, Potato Starch and Talc

Usage Instructions

  • Dose: Adults and children over 16 years: 1-3 tablets to be swallowed with water. This may be repeated at 4 hour intervals but no more than 4 doses should be taken in any 24 hours. A lower dose is recommended for the elderly.Do not give to children aged under 16years, unless on the advice of a doctor.There is a possible association between aspirin and Reyes syndrome when given to children. Reyes syndrome is a very rare disease which can be fatal. For this reason aspirin should not be given to children under 16 years, unless on the advice of a doctor.Do Not Exceed the Stated DoseConsult your doctor immediately if too many tablets are taken. If symptoms persist for more than 3 days consult your doctor.Do not take if you are allergic to aspirin or any other anti-inflammatory pain killers or any of the other ingredients, if you have or ever had a stomach ulcer. You have or ever had gout or blood clotting disorders.Consult your doctor before taking if:You are pregnant or breast feeding.You suffer from asthma or you are taking any other medicines as aspirin may increase the effect of the following:Drugs to prevent blood clotting such as heparin or warfarinAnti-epileptics such as phenytoin and sodium valproateOral anti-diabetic drugs and methotrexate. Metoclopramide may enhance the effects of aspirin. Aspirin may reduce the effects of spironolactone and probenecid.This medicine contains Lactose. Therefore you should also consult your doctor before taking this medicine if they have told you that you have an intolerance to some sugars.Possible side effectsAspirin may sometimes cause the following: irritation or bleeding from the stomach, difficulty breathing or asthma attack in patients with a history of these and allergic reactions. If you notice any side effects including any not mentioned please inform your doctor or pharmacist.Keep medicines out of the sight and reach of children

Do not store above 25°C.Store in the original packaging.Keep in the outer carton to protect from light.Do not use after the expiry date shown.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.